# SDR REXA2013021100102

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 18,446 hours, 15,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB CRACKED JUST OUTBOARD OF LBL 9 ON LOWER ANGLE.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926.
